On the pure Jacobi sums
Acta Arithmetica, Tome 75 (1996) no. 2, pp. 97-104
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_75_2_97_104,
author = {Shigeki Akiyama},
title = {On the pure {Jacobi} sums},
journal = {Acta Arithmetica},
pages = {97--104},
year = {1996},
volume = {75},
number = {2},
doi = {10.4064/aa-75-2-97-104},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-75-2-97-104/}
}
Shigeki Akiyama. On the pure Jacobi sums. Acta Arithmetica, Tome 75 (1996) no. 2, pp. 97-104. doi: 10.4064/aa-75-2-97-104
Cité par Sources :